# SDR SWAA2022021697093

- Difficulty date: May 3, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 33,414 hours, 16,255 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB IN-SPAR RIB AT SSTA 120.3 HAS A CRACK ON THE AFT MOST VERTICAL STIFFENER AT LOWER END 34' FROM FRONT SPAR. / R/H HORIZONTAL STAB IN-SPAR RIB AT SSTA 120.3 CRACK WAS REPAIRED IAW SRM 55-10-09-2R-4 DAMAGE REMOVAL WAS VERIFIED CRACK FREE BY HFEC IAW B737 NDT PART 6; 51-00-00 PRO 23.
